# SDR SWAA097640

- Difficulty date: December 6, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 44,112 hours, 36,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 1023
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING T/E FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
